mental-health-icon
Headache, anxiety, low mood, focus prob
Headache, anxiety, low mood, focus prob from 2 years, takings duvanta 30 twice
282 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Inspite on being in treatment u r still facing few mental health issues suggests residual symptoms. Consult bk ur doctor for change of prescription or if time is a constraint den consult psychiatrist online
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Yes dosage change or medicine change is recommended. You can follow up with your psychiatrist or consult psychiatrist online.
Next Steps
Consult psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.